Loading ...
Sorry, an error occurred while loading the content.
 

Re: [METHADONIA ] Re: methadone and weight gain??

Expand Messages
  • gertrude gandala
    gertrude gandala wrote:Who knows ???? Samier wrote:Hi Travis Here in Germany many pMethadone patients have
    Message 1 of 7 , Feb 25, 2004
      gertrude gandala <celestialpenguin919@...> wrote:Who knows ????

      Samier <samier@...> wrote:Hi Travis

      Here in Germany many pMethadone patients have the same problem..Some friends
      from me...who ever were slim in the past...ever hold same
      weight...suddenly...get really fat..there must be something in the Methadone
      that let your body let gain weight...maybe something to do with chemical
      processes.

      I don`t have much time now..will write more later

      Bye bye

      Samier



      -----Original Message-----
      From: Stephanie Vazquez [mailto:ssv55@...]
      Sent: Thursday, February 05, 2004 3:22 AM
      To: DOLOPHINEA_CAFE@yahoogroups.com
      Subject: [METHADONIA ] Re: methadone and weight gain??


      Hello Travis,
      According to the PDR, weight gain is NOT listed as a side effect of
      methadone.
      Isn't it possible that the weight gain is due to not using anymore? We
      are not chasing that drug 24/7....on the go, constantly..like a crazy
      person with only one thought and purpose. Then, we are not spending
      all our money on our DOC, we are actually eating, many of us, eating
      well balanced meals. Doesn't this explain the weight gain? Take care,
      Stephanie NY NAMA

      On Wednesday, February 4, 2004, at 12:33 AM, Mark4wdw@... wrote:

      > Thanks to everyone for their input on my question. I agree with
      > everyone that
      > exercise and watching what you eat is the main thing that will work. I
      > have
      > started the excerise etc. It's just that in 8 months I have gone from
      > 212 lb.
      > to 260. It's killing me. The clinic and the Doctor said it was most
      > likely from
      > the Methadone because I have been the same weight for many years. I
      > was going
      > to give the Provigil a shot but will not now because of all the stuff
      > involved and the possibility of a positive UA. Thanks Again !
      >
      > Travis
      >


      [Non-text portions of this message have been removed]



      ------------------------ Yahoo! Groups Sponsor ---------------------~--> Buy
      Ink Cartridges or Refill Kits for your HP, Epson, Canon or Lexmark Printer
      at MyInks.com. Free s/h on orders $50 or more to the US & Canada.
      http://www.c1tracking.com/l.asp?cid=5511
      http://us.click.yahoo.com/mOAaAA/3exGAA/qnsNAA/lySolB/TM
      ---------------------------------------------------------------------~->


      Yahoo! Groups Links








      ---------------------------------
      Yahoo! Groups Links

      To visit your group on the web, go to:
      http://groups.yahoo.com/group/DOLOPHINEA_CAFE/

      To unsubscribe from this group, send an email to:
      DOLOPHINEA_CAFE-unsubscribe@yahoogroups.com

      Your use of Yahoo! Groups is subject to the Yahoo! Terms of Service.




      ---------------------------------
      Do you Yahoo!?
      Yahoo! Finance: Get your refund fast by filing online

      [Non-text portions of this message have been removed]



      ---------------------------------
      Yahoo! Groups Links

      To visit your group on the web, go to:
      http://groups.yahoo.com/group/DOLOPHINEA_CAFE/

      To unsubscribe from this group, send an email to:
      DOLOPHINEA_CAFE-unsubscribe@yahoogroups.com

      Your use of Yahoo! Groups is subject to the Yahoo! Terms of Service.




      ---------------------------------
      Do you Yahoo!?
      Yahoo! Mail SpamGuard - Read only the mail you want.

      [Non-text portions of this message have been removed]
    • jonfrankjr
      ... friends ... Methadone ... More than ANything, your metabolism is being slowed down by a drug that lasts much longer than Heroin, and you may be less
      Message 2 of 7 , Apr 8, 2004
        --- In DOLOPHINEA_CAFE@yahoogroups.com, gertrude gandala
        <celestialpenguin919@y...> wrote:
        >
        >
        > gertrude gandala <celestialpenguin919@y...> wrote:Who knows ????
        >
        > Samier <samier@f...> wrote:Hi Travis
        >
        > Here in Germany many pMethadone patients have the same problem..Some
        friends
        > from me...who ever were slim in the past...ever hold same
        > weight...suddenly...get really fat..there must be something in the
        Methadone
        > that let your body let gain weight...maybe something to do with chemical
        > processes.
        >
        > I don`t have much time now..will write more later
        >
        > Bye bye



        More than ANything, your metabolism is being slowed down by a drug
        that lasts much longer than Heroin, and you may be less active-even
        sleeping more than before. I gained weight too, and found I was also
        eating a lot more. Much of the money I spent on Dope now goes to
        restaurants and better food. I can afford new clothes now too, so I
        shouldn't complain. Good Luck, and check your Blood Pressure and
        Cholestorol.
        >
        > Samier
        >
        >
        >
        > -----Original Message-----
        > From: Stephanie Vazquez [mailto:ssv55@e...]
        > Sent: Thursday, February 05, 2004 3:22 AM
        > To: DOLOPHINEA_CAFE@yahoogroups.com
        > Subject: [METHADONIA ] Re: methadone and weight gain??
        >
        >
        > Hello Travis,
        > According to the PDR, weight gain is NOT listed as a side effect of
        > methadone.
        > Isn't it possible that the weight gain is due to not using anymore? We
        > are not chasing that drug 24/7....on the go, constantly..like a crazy
        > person with only one thought and purpose. Then, we are not spending
        > all our money on our DOC, we are actually eating, many of us, eating
        > well balanced meals. Doesn't this explain the weight gain? Take care,
        > Stephanie NY NAMA
        >
        > On Wednesday, February 4, 2004, at 12:33 AM, Mark4wdw@a... wrote:
        >
        > > Thanks to everyone for their input on my question. I agree with
        > > everyone that
        > > exercise and watching what you eat is the main thing that will
        work. I
        > > have
        > > started the excerise etc. It's just that in 8 months I have gone from
        > > 212 lb.
        > > to 260. It's killing me. The clinic and the Doctor said it was most
        > > likely from
        > > the Methadone because I have been the same weight for many years. I
        > > was going
        > > to give the Provigil a shot but will not now because of all the stuff
        > > involved and the possibility of a positive UA. Thanks Again !
        > >
        > > Travis
        > >
        >
        >
        > [Non-text portions of this message have been removed]
        >
        >
        >
        > ------------------------ Yahoo! Groups Sponsor
        ---------------------~--> Buy
        > Ink Cartridges or Refill Kits for your HP, Epson, Canon or Lexmark
        Printer
        > at MyInks.com. Free s/h on orders $50 or more to the US & Canada.
        > http://www.c1tracking.com/l.asp?cid=5511
        > http://us.click.yahoo.com/mOAaAA/3exGAA/qnsNAA/lySolB/TM
        > ---------------------------------------------------------------------~->
        >
        >
        > Yahoo! Groups Links
        >
        >
        >
        >
        >
        >
        >
        >
        > ---------------------------------
        > Yahoo! Groups Links
        >
        > To visit your group on the web, go to:
        > http://groups.yahoo.com/group/DOLOPHINEA_CAFE/
        >
        > To unsubscribe from this group, send an email to:
        > DOLOPHINEA_CAFE-unsubscribe@yahoogroups.com
        >
        > Your use of Yahoo! Groups is subject to the Yahoo! Terms of Service.
        >
        >
        >
        >
        > ---------------------------------
        > Do you Yahoo!?
        > Yahoo! Finance: Get your refund fast by filing online
        >
        > [Non-text portions of this message have been removed]
        >
        >
        >
        > ---------------------------------
        > Yahoo! Groups Links
        >
        > To visit your group on the web, go to:
        > http://groups.yahoo.com/group/DOLOPHINEA_CAFE/
        >
        > To unsubscribe from this group, send an email to:
        > DOLOPHINEA_CAFE-unsubscribe@yahoogroups.com
        >
        > Your use of Yahoo! Groups is subject to the Yahoo! Terms of Service.
        >
        >
        >
        >
        > ---------------------------------
        > Do you Yahoo!?
        > Yahoo! Mail SpamGuard - Read only the mail you want.
        >
        > [Non-text portions of this message have been removed]
      Your message has been successfully submitted and would be delivered to recipients shortly.